Opana ER Overdose Symptoms

Opana® ER (oxymorphone ER) is an opioid drug prescribed to treat pain. As with most medications, it is possible to take too much Opana ER. In fact, an overdose can be dangerous and even fatal.
 
Symptoms of an overdose with Opana ER may include:
 
  • Extreme drowsiness
  • Difficulty breathing
  • A slow heart rate.
 
It is important to seek medical attention right away if you believe you have taken too much of this drug.
 
(Click Opana ER Overdose to learn more about symptoms that indicate a person has taken too much, as well as possible treatment options.)
8 Frequent Pain Syndromes
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2014 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.